Patient : I have recently started back on my BCP after taking a break for a couple of months. I decided to take the quick start method as I wanted to start taking my contraception straight away. I am aware that this is not as safe as starting your pill on the first day of your period or on the first sunday, however I am not concerned with the possiblility of pegnancy.
I have started my period while still on the pill and it is a lot heavier than usual. Is this due to the face that I had stated my pill mid cycle and that ovulation had already occured before I start my pill? Or could there be another reason? If you could advise on whether it would be best to come off the pill on the regular last day or to continue a new packet that would be great. Thank you.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.